# SDR MWEA020533

- Difficulty date: September 3, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 40,021 hours, 40,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Tool Damage
- Location: Station 392
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLES IN NEW SKIN AT STATION 392 ABOVE LONGERON 19 RIGHT.  --  PLUGED MISDRILLED HOLES.
